MAUDE Adverse Event Report: MIAMI DEVICE SOLUTIONS 2.5MM DRILL

MIAMI DEVICE SOLUTIONS 2.5MM DRILL
Model Number MDS111125150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Race is unknown.Investigation: the subject device is not available for inspection.A review of complaint files for the subject device as well as dhr and ncr files using the lot information was conducted.In addition, a sample device from the same lot was tested.All results are filed internally.There were no findings that could have contributed to the event in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed if necessary.
 
Event or Problem Description
A copy of user facility medwatch report (b)(4) was received in the mail from the fda on (b)(6) 2019.According to the report a drill bit broke.Broken pieces were removed and imaging confirmed no pieces were left in the patient's wound.On (b)(6) 2019, the reporter was contacted via phone and it was confirmed that all pieces were removed and implantation of the proximal humerus plating system was completed using the additional drill bit in the set.No other reports of patient impacts were reported.

Brand Name
2.5MM DRILL
Common Device Name
2.5MM DRILL
Manufacturer (Section D)
MIAMI DEVICE SOLUTIONS
7620 nw 25th st ste 3
miami FL 33122
MDR Report Key8936460
Report Number3009222247-2019-00002
Device Sequence Number16774582
Product Code HRS
UDI-Device Identifier10812269020487
UDI-Public(01)10812269020487(10)BDLY1TS
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDS111125150
Device Catalogue NumberMDS111125150
Device Lot NumberBDLY1TS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight85